It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain Tumors Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 03-07-2012, 05:18 PM   #1
Newbie
(female)
 
Join Date: Mar 2012
Location: Florida, U.S
Posts: 8
ninala0221 HB User
Daily persistent agonizing headaches after 3 craniotomies

I have been on Topamax 50mg for about a month and a half now, what a joke that is, if anything it has caused more problems than anything. Just wondering if anyone out there can relate and if there is any hope in the near future to be at a tolerable pain level. For God's sake I am only 23! It's very discouraging; I am living out what my worse fear was. </3

To top it off my Neurosurgeon told me the last time I saw him, " You've had a lot of surgery, your head is going to hurt. Deal with it." That was the end of the conversation he just calmly got up and walked out.

I just don't know what to do anymore...

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



musicandwriting (4), Kasey443 (3), bubblegirl (3), neciae1 (3), AuntieLeela (2), janewhite1 (2), jezsab (2), sld1961 (2), pamg6 (2), krahon (2)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!